CaltechAUTHORS
  A Caltech Library Service

An improved upper bound on the block coding error exponent for binary-input discrete memoryless channels

McEliece, Robert J. and Omura, Jim K. (1977) An improved upper bound on the block coding error exponent for binary-input discrete memoryless channels. IEEE Transactions on Information Theory, 23 (5). pp. 611-613. ISSN 0018-9448. http://resolver.caltech.edu/CaltechAUTHORS:MCEieeetit77b

[img]
Preview
PDF
See Usage Policy.

491Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:MCEieeetit77b

Abstract

The recent upper bounds on the minimum distance of binary codes given by McEliece, Rodemich, Rumsey, and Welch are shown to result in improved upper bounds on the block coding error exponent for binary-input memoryless channels.


Item Type:Article
Additional Information:© Copyright 1977 IEEE. Reprinted with permission. Manuscript received June 30, 1976; revised January 6, 1977. This work was supported in part by the National Aeronautics and Space Administration under Contract NAS 7-100 and in part by the National Science Foundation under Grant ENG 75 03224.
Record Number:CaltechAUTHORS:MCEieeetit77b
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:MCEieeetit77b
Alternative URL:http://ieeexplore.ieee.org/xpls/abs_all.jsp?isnumber=22698&arnumber=1055772&count=24&index=14
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:6933
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:03 Jan 2007
Last Modified:26 Dec 2012 09:26

Repository Staff Only: item control page